# SDR DALA13006483213

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT AFT EMERGENCY EXIT DOOR, AFT LOAD TRANSMITTING PROFILE (4EA) FASTENER HOLES HAS CRACK.  CRACK INDICATION NOTED .025" LENGTH OF DAMAGE, NO ALLOWABLE DAMAGE IN SRM.  REPLACED LOAD TRANSMITTING PROFILE IAW SRM 51-42-11 AND DWG D52279040.
